# SDR FDEA202204291082

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-300
- Aircraft serial: 62499
- Aircraft time: 6,779 hours, 3,204 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Plate
- Part number: 114T2800165
- Condition: Cracked
- Location: 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING L/E CAVITY SKIN SPLICE PLATE CRACKED AT OFSS 502 REMOVED AND REPLACED R/H WING L/E SKIN SPLICE PLATE AT OFSS 502 IAW B767 SRM 51-40-02   AND BAC DWG 114T2800, REV. G.
